# SDR USAA2008120992208

- Difficulty date: November 30, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Hinge Pin
- Part number: D64433
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - DURING PENETRANT INSPECTION, NOSE LANDING GEAR CENTER HINGE PIN WAS FOUND CRACKED.  REPLACED NOSE LANDING GEAR CENTER HINGE PIN IAW A319 AMM 32-21-27.
